# SDR 3SVA20210402001

- Difficulty date: April 2, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N318AK
- Make and model: Cessna 441
- Aircraft serial: 4410070
- Aircraft time: 13,397 hours, 9,104 cycles
- Engine: Garrtt TPE33110N
- Engine time: 8,892 hours, 8,306 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Shorted
- Location: Egt Compensator
- Part time: 13,397 hours, 9,131 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENGINE TQ, EGT, AND FF OSCILLATIONS.  DECLARED EMERGENCY AND RETURNED TO BASE WITHOUT INCIDENT.  MX FOUND CHAFFING WIRES AT EGT COMPENSATOR CONNECTOR.  REPAIRED WIRING, PERFORMED GROUND RUNS FOR PERFORMANCE WITH NO DEFECTS AND RETURNED AIRCRAFT TO SERVICE.
